Existence criteria and asymptotics for some classes of solutions of essentially nonlinear second-order differential equations
AbstractWe establish existence theorems and asymptotic representations for some classes of solutions of second-order differential equations whose right-hand sides contain nonlinearities of a more general form than nonlinearities of the Emden - Fowler type.
How to Cite
Evtukhov, V. M., and A. A. Koz’ma. “Existence Criteria and Asymptotics for Some Classes of Solutions of Essentially Nonlinear Second-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 924-38, https://umj.imath.kiev.ua/index.php/umj/article/view/2775.